# SDR DALA2014081504539

- Difficulty date: August 14, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 48,156 hours, 25,831 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS AREAS OF SURFACE CORROSION ON CENTER CARGO DOOR CUT OUT, TASK 52-321-02.  REMOVED REPAIR SPACER, FABRICATED AND INSTALLED IAW SRM 53-60-02 AND 51-30-05.
